MathSciNet Relay Station
MathSciNet bibliographic data
MR337882 (49 #2651) 12A35
Bertrandias, Françoise; Payan, Jean-Jacques $\Gamma $-extensions et invariants cyclotomiques. (French) Ann. Sci. École Norm. Sup. (4) 5 (1972), 517–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement